# SDR DALA14000975642

- Difficulty date: January 4, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BS 500, S27-28L , DENT IN EXTERNAL SURFACE OF SKIN.  REMOVED DAMAGE AND REPAIRED SKIN IAW SRM 53-00-01 REPAIR .
